Some model theoretic results for \(\omega\)-logic. (English) Zbl 0167.01403

Full Text: DOI


[1] J. W. Addison,The theory of hierarchies, in Logic, Methodology, and Philosophy of Science, Eds. Nagel, Suppes, and Tarski, Stanford, 1962, 26–37.
[2] C. C. Chang,Ultraproducts and other methods of constructing models, to appear in Sets, Models mand Recursion Theory. ed. John Crossley, North Holland.
[3] G. Fuhrken,Languages with the quantifier ”there exist at least X {\(\alpha\)}”. in The Theory of Models, eds. J. Addison, L. Henkin, and A. Tarski, Amsterdam, 1965, pp. 121–131. · Zbl 0166.26002
[4] B. J√≥nsson,Homogeneous universal relational systems, Math. Scand.8 (1960), 137–142. · Zbl 0173.00505
[5] H. J. Keisler,Homogeneous theories (abstract), Notices Amer. Math. Soc.12 (1965), 600.
[6] H. J. Keisler and M. Morley,Elementary extensions of models of set theory. To appear. · Zbl 0172.29502
[7] –On the number of homogeneous models of a given power. To appear.
[8] M. Morley,Categoricity in power, Trans. Amer. Math. Soc.114 (1965), 514–538. · Zbl 0151.01101
[9] –Omitting classes of elements, in The Theory of Models, eds. J. Addison, L. Henkin and A. Tarski, Amsterdam, 1965, pp. 265–273.
[10] M. Morley and R. L. Vaught,Homogeneous universal models, Math. Scand.11 (1962), 37–57. · Zbl 0112.00603
[11] F. Rowbottom, Some strong axioms of infinity incompatible with the axiom of constructibility. Doctoral dissertation, Univ. of Wisconsin, Madison, 1964.
[12] D. Scott, Logic with denumerably long formulas and finite strings of quantifiers, in The Theory of Models, eds. J. Addison, L. Henkin, and A. Tarski, Amsterdam, 1965, pp. 329–241. · Zbl 0166.26003
[13] A. Tarski,Contributions to the theory of models, I and II, Indag. Math.16 (1954), 572–588. · Zbl 0058.24702
[14] —-,Some model-theoretical results concerning weak second order logic (abstract), Amer. Math. Soc. Notices,5 (1958), 673.
[15] A. Tarski, and R. L. Vaught,Arithmetical extensions of relational systems, Comp. Math.13 (1957), 81–102. · Zbl 0091.01201
[16] R. L. Vaught,Models of complete theories, Bull. Amer. Math. Soc.69 (1963), 299–313. · Zbl 0112.00701
[17] S. Orey,On {\(\theta\)}-consistency and related properties, J. Symb. Logic,21 (1956), 246–252. · Zbl 0071.00801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.